# SDR ASAA2014111609680

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,106 hours, 4,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, PACK LIGHT GOES OFF ON MASTER CAUTION RESET. ACFT GROUNDED.  REF AMM TASK 21-51-00, PACK TEMP CONTROLLER BITE CK RESET FAULTS.  ALL FAULTS CLEAR. NO CURRENT FAULTS, NO HISTORY PAST 30 DAYS. OK TO CONTINUE SERVICE.
